Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 93, NWS Grand Forks, ND

June 17, 20204 counties in North Dakota; Norman County, Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 17, 2020, 9:13 PM CDT for 4 counties in North Dakota; Norman County, Polk County, Minnesota. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2020, 9:13 PM CDT (02:13 UTC)
Expired
Jun 17, 2020, 10:15 PM CDT
In force
62 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Norman County, MN, Polk County, MN, Cass County, ND, Grand Forks County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 41 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 9:14 PM CDTHAIL 14 Nnw Erie, NDLARGE HAIL FELL FOR A FEW MINUTES, THROUGH 917 PM CDT.
Jun 17, 9:35 PM CDTTSTM WND DMG5 Ese Mayville, NDMPING REPORT WITH 3 INCH TREE LIMBS BROKEN. POWER POLES BROKEN.
Jun 17, 9:35 PM CDTTSTM WND DMG5 Ese Mayville, NDMPING REPORT WITH 3 INCH TREE LIMBS BROKEN. POWER POLES BROKEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 5:21 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 2.2 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2020-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2164 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2020-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2164 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1903 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

197 
WUUS53 KFGF 180213
SVRFGF
MNC107-119-NDC017-035-091-097-180315-
/O.NEW.KFGF.SV.W.0093.200618T0213Z-200618T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
913 PM CDT Wed Jun 17 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Western Norman County in northwestern Minnesota...
  Southwestern Polk County in northwestern Minnesota...
  Southeastern Grand Forks County in northeastern North Dakota...
  Northern Cass County in southeastern North Dakota...
  Traill County in southeastern North Dakota...
  Southeastern Steele County in southeastern North Dakota...

* Until 1015 PM CDT.

* At 913 PM CDT, severe thunderstorms were located along a line
  extending from near Clifford to near Amenia, moving northeast at 40
  mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  Galesburg around 915 PM CDT.
  Clifford and Arthur around 920 PM CDT.
  Roseville around 925 PM CDT.
  Portland around 930 PM CDT.
  Gardner and Mayville around 935 PM CDT.

Other locations impacted by these severe thunderstorms include
American Crystal Sugar.

This includes the following highways...
 Interstate 29 between mile markers 80 and 142.
 Interstate 94 in North Dakota between mile markers 326 and 327.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4686 9732 4728 9763 4797 9708 4739 9634
      4715 9679 4715 9683 4713 9683
TIME...MOT...LOC 0213Z 220DEG 36KT 4733 9747 4699 9716 

HAIL...1.00IN
WIND...70MPH
 
$$

TG
3 follow-up statements
562 
WWUS53 KFGF 180232
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
932 PM CDT Wed Jun 17 2020

MNC107-119-NDC017-035-091-097-180315-
/O.CON.KFGF.SV.W.0093.000000T0000Z-200618T0315Z/
Norman MN-Polk MN-Grand Forks ND-Cass ND-Traill ND-Steele ND-
932 PM CDT Wed Jun 17 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WESTERN NORMAN...SOUTHWESTERN POLK...SOUTHEASTERN GRAND FORKS...
NORTHERN CASS...TRAILL AND SOUTHEASTERN STEELE COUNTIES...

At 932 PM CDT, severe thunderstorms were located along a line
extending from near Mayville to near Kelso, moving northeast at 50
mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Kelso around 935 PM CDT.
  Hillsboro and Cummings around 940 PM CDT.
  Halstad around 945 PM CDT.
  Caledonia, Reynolds and Buxton around 950 PM CDT.
  Shelly around 955 PM CDT.

Other locations impacted by these severe thunderstorms include
American Crystal Sugar.

This includes the following highways...
 Interstate 29 between mile markers 80 and 142.
 Interstate 94 in North Dakota between mile markers 326 and 327.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4686 9732 4728 9763 4797 9708 4739 9634
      4715 9679 4715 9683 4713 9683
TIME...MOT...LOC 0232Z 216DEG 44KT 4746 9730 4728 9710 

HAIL...0.75IN
WIND...70MPH
 
$$

TG
549 
WWUS53 KFGF 180255 RRA
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
955 PM CDT Wed Jun 17 2020

MNC107-119-NDC017-035-091-097-180315-
/O.CON.KFGF.SV.W.0093.000000T0000Z-200618T0315Z/
Norman MN-Polk MN-Grand Forks ND-Cass ND-Traill ND-Steele ND-
955 PM CDT Wed Jun 17 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WESTERN NORMAN...SOUTHWESTERN POLK...SOUTHEASTERN GRAND FORKS...
NORTHERN CASS...TRAILL AND SOUTHEASTERN STEELE COUNTIES...

At 955 PM CDT, severe thunderstorms were located along a line
extending from Buxton to Caledonia, moving northeast at 40 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Shelly around 1000 PM CDT.
  Nielsville around 1005 PM CDT.
  Climax around 1010 PM CDT.
  Bygland around 1015 PM CDT.
  Eldred around 1020 PM CDT.

Other locations impacted by these severe thunderstorms include
American Crystal Sugar.

This includes the following highways...
 Interstate 29 between mile markers 82 and 126.
 Interstate 94 in North Dakota between mile markers 326 and 327.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4686 9732 4728 9763 4784 9692 4739 9634
      4715 9686
TIME...MOT...LOC 0255Z 220DEG 36KT 4762 9710 4744 9690 

HAIL...0.75IN
WIND...70MPH
 
$$

TG
582 
WWUS53 KFGF 180301 CCA
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1001 PM CDT Wed Jun 17 2020

MNC107-119-NDC017-035-091-097-180315-
/O.COR.KFGF.SV.W.0093.000000T0000Z-200618T0315Z/
Norman MN-Polk MN-Grand Forks ND-Cass ND-Traill ND-Steele ND-
1001 PM CDT Wed Jun 17 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WESTERN NORMAN...SOUTHWESTERN POLK...SOUTHEASTERN GRAND FORKS...
NORTHERN CASS...TRAILL AND SOUTHEASTERN STEELE COUNTIES...

At 1001 PM CDT, a severe thunderstorm was located over Erie, or 31
miles northeast of Valley City, moving northeast at 45 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

This severe storm will be near...
  Arthur around 1005 PM CDT.
  Hunter and Galesburg around 1015 PM CDT.

Other locations impacted by this severe thunderstorm include American
Crystal Sugar.

This includes the following highways...
 Interstate 29 between mile markers 82 and 126.
 Interstate 94 in North Dakota between mile markers 326 and 327.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4686 9732 4728 9763 4784 9692 4739 9634
      4715 9686
TIME...MOT...LOC 0255Z 207DEG 40KT 4762 9710 4744 9690 

HAIL...0.75IN
WIND...70MPH
 
$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:39 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 17, 6:39 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
639 PM CDT Wed Jun 17 2020

.UPDATE...
Issued at 638 PM CDT Wed Jun 17 2020

Convection has developed across eastern ND and the northern valley
over the passed 60 to 90min. Severe thunderstorm watch exists
through midnight for much of the area. From a mesoanalysis stand
point the strongest storms due to stronger shear and better mid
level lapse rates should be across the NE ND in the near term.
Supercell currently exists in Walsh County with more multicellular
activity to the south. This activity will lift to the north
northeast with the area of activity gradually shifting to the east
this evening. Additional development is expected in the southern
valley and eventually in MN later this evening into the overnight.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 308 PM CDT Wed Jun 17 2020

Convective trends and strength will continue to be the main
headache for the period.

Festering elevated convection continues to linger over
northeastern ND along an axis of warm air advection. The big
question is if we will get some surface based development later on
this afternoon or evening along the stalled front extending from
our northwestern edge of the CWA into south central ND. Heating
has been a bit better than expected, with areas that saw rain from
the elevated activity quickly recovering into the 90s. Capping
therefore is not as strong as expected, but there continues to not
be that great of upper forcing with the shortwave still to the
southwest. There is some question on if we will get some surface
based convection going in the next hour or so, or if initiation
will hold off until closer to 00Z with the upper support. CAMs
would support the second scenario but have been doing poorly with
our elevated convection so will be taking them with a grain of
salt. Starting to see some better glaciation of the clouds
extending into south central ND, so think there may be some
development in the next few hours in that area. Have some pretty
high POPs and will continue to keep a severe mention, probably
more for one and a half inch hail and 60-70 mph winds as the
supercell chances diminish as storms head into our area. The
severe threat will continue into portions of the overnight as
another weak shortwave lifts northeastward from SD along the
boundary that is slowly moving eastward.

The pretty active pattern will continue into tomorrow with the
overnight shortwave lifting into MN and Ontario, and the surface
trough axis and cold front pushing slowly east. With showers and
thunderstorms ongoing in the morning, do not think we will
destabilize as much as today, but can't completely rule out
something pulsing up in west central MN on Thursday. Decent cold
air advection behind the surface trough should knock temps down
into the 70s, and even some 40s and 50s will be possible Thursday
night as we get some decreasing clouds and cold air advection.

.LONG TERM...(Friday through Wednesday)
Issued at 308 PM CDT Wed Jun 17 2020

Main chance for impactful weather will come over the weekend, with
good chances for at least some strong, if not severe, tstms.

Fri looks to be drier and seasonally mild, as a Canadian airmass
descends upon the Northern Plains behind the departing cold front.
Afternoon highs look to be in the seasonal 70s with cooler overnight
lows from the upper 40s into the 50s. The weekend for our region
still looks to feature an upper low north of the border likely to
spin a couple of spokes/lobes through the forecast area. Sfc based
CAPE and bulk shear during the aftn/early eve each day look to be
sufficient for at least strong tstms, especially if short waves are
coincident with time of peak heating.

Another boundary passage slated for later Sun will be succeeded by a
dry and seasonal beginning to the new week. The next convective
chance should present on Tue, with increasing CAPE/shear values in
advance of a sfc boundary/shortwave.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 638 PM CDT Wed Jun 17 2020

Thunderstorms expected over the next 6 to 8 hours for the all but
BJI. DVL will just be VCTS. FAR , GFK and TVF will all see some
TS activity in the 4 to 8Z time frame. LLWS expected at BJI as
winds decouple this evening. In the wake of the convection some
MVFR CIGs will be possible towards morning with VFR and westerly
winds expected tomorrow.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...JK
SHORT TERM...JR
LONG TERM...WJB
AVIATION...JK
Hazardous weather outlook, Jun 17, 5:14 AM CDT, 15 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
514 AM CDT Wed Jun 17 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-181015-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
514 AM CDT Wed Jun 17 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Near critical fire weather conditions are expected this afternoon
into the early evening. Fires that develop may be hard to control.

Thunderstorm chances increase by this evening, and periods of
showers and thunderstorms will continue through tonight across the
region. Severe thunderstorms will be possible late this afternoon
through this evening, with hail up to 2 inches, damaging winds to
75 mph, and tornadoes will be possible. Locally heavy rainfall
and slow moving thunderstorms may lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will continue Thursday morning, ending
in ND first but lingering in Minnesota into the afternoon. A few
severe thunderstorms will be possible through the afternoon along
and east of a line from Lake of the Woods to Otter Tail County.
Hail to 1 inch and 60 mph winds would be the main threats.
Locally heavy rainfall will also remain possible in Minnesota.

Periodic thunderstorm chances will continue through early next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jun 17, 8:29 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
829 PM CDT Wed Jun 17 2020

MNZ001-004-005-007-008-013-NDZ027-029-030-180230-
East Marshall MN-Pennington MN-Kittson MN-West Polk MN-Roseau MN-
West Marshall MN-Steele ND-Traill ND-Grand Forks ND-
829 PM CDT Wed Jun 17 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...NORTHWESTERN POLK...
SOUTHEASTERN KITTSON...WESTERN ROSEAU...WESTERN PENNINGTON...EASTERN
GRAND FORKS...NORTHWESTERN TRAILL AND SOUTHEASTERN STEELE COUNTIES
UNTIL 930 PM CDT...

At 829 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Argyle to near Fisher. Movement was
northeast at 40 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Grand Forks, Thief River Falls, East Grand Forks, Mayville, Warren,
Thompson and Karlstad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Minnesota...and southeastern and northeastern North
Dakota.

LAT...LON 4893 9584 4824 9591 4796 9641 4796 9648
      4792 9648 4728 9760 4819 9719 4820 9714
      4832 9713
TIME...MOT...LOC 0129Z 232DEG 34KT 4838 9672 4774 9684

CJ
Local storm report, Jun 17, 8:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
841 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     FUNNEL CLOUD     5 W ELDRED              47.68N 96.89W
06/17/2020                   Polk               MN   LAW ENFORCEMENT

&&

JKAISER
Local storm report, Jun 17, 8:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
849 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND GST     2 NE PEKIN              47.81N 98.30W
06/17/2020  M58.00 MPH       Nelson             ND   MESONET

0731 PM     TSTM WND GST     2 WNW EMERADO           47.93N 97.40W
06/17/2020  M58.00 MPH       Grand Forks        ND   MESONET

0820 PM     TSTM WND GST     2 WSW DONALDSON         48.56N 96.94W
06/17/2020  M68.00 MPH       Kittson            MN   MESONET

0838 PM     TSTM WND GST     4 SSE BUXTON            47.55N 97.07W
06/17/2020  M66.00 MPH       Traill             ND   MESONET

&&

JKAISER
Local storm report, Jun 17, 8:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
853 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND GST     7 W GREENBUSH           48.70N 96.34W
06/17/2020  M60 MPH          Roseau             MN   MESONET

&&

JKAISER
Local storm report, Jun 17, 9:04 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
904 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     CROOKSTON               47.77N 96.61W
06/17/2020  M62 MPH          POLK               MN   AWOS

&&

JKAISER
Local storm report, Jun 17, 9:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
906 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND GST     4 NE FOX                48.88N 95.84W
06/17/2020  M66 MPH          Roseau             MN   MESONET

&&

JKAISER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:03 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill42 min
Jun 17, 7:06 PM CDTSpecial Weather StatementFGFBarnes, Ransom54 min
Jun 17, 7:17 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill58 min
Jun 17, 7:24 PM CDTSpecial Weather StatementFGFWalsh51 min
Jun 17, 7:39 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill, Walsh51 min
Jun 17, 7:43 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh47 min
Jun 17, 8:01 PM CDTSpecial Weather StatementFGFBarnes, Cass, Ransom59 min
Jun 17, 8:10 PM CDTSevere Thunderstorm WarningFGFCass, Grand Forks, Steele, Traill65 min
Jun 17, 8:33 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill42 min
Jun 17, 8:39 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Traill66 min
Jun 17, 8:51 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill39 min
Jun 17, 8:58 PM CDTSevere Thunderstorm WarningFGFCass47 min
Jun 17, 9:19 PM CDTSevere Thunderstorm WarningFGFGrand Forks56 min
Jun 17, 10:12 PM CDTSevere Thunderstorm WarningFGFCass, Grand Forks, Steele, Traill63 min
Jun 17, 11:01 PM CDTSpecial Weather StatementFGFSargent44 min
Jun 17, 11:08 PM CDTSpecial Weather StatementFGFCass52 min
Jun 17, 11:36 PM CDTSpecial Weather StatementFGFTraill39 min
Jun 17, 11:46 PM CDTSpecial Weather StatementFGFRansom44 min
Jun 17, 11:54 PM CDTSpecial Weather StatementFGFTraill36 min
Jun 18, 12:15 AM CDTSpecial Weather StatementFGFTraill60 min
Jun 18, 1:24 AM CDTSpecial Weather StatementFGFTraill51 min
Jun 18, 1:34 AM CDTSevere Thunderstorm WarningFGFCass, Steele, Traill26 min
Jun 18, 1:49 AM CDTAreal Flood AdvisoryFGFCass, Traill8 hr
Jun 17, 8:26 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau49 min
Jun 17, 8:29 PM CDTSpecial Weather StatementFGFMarshall61 min
Jun 17, 8:48 PM CDTTornado WarningFGFMarshall27 min
Jun 17, 9:02 PM CDTSevere Thunderstorm WarningFGFKittson, Lake of the Woods, Marshall, Roseau43 min
Jun 17, 9:13 PM CDTTornado WarningFGFKittson, Marshall, Roseau16 min
Jun 17, 9:43 PM CDTSevere Thunderstorm WarningFGFBeltrami, Kittson, Lake of the Woods, Marshall, Roseau62 min
Jun 17, 10:14 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau46 min
Jun 17, 10:58 PM CDTSpecial Weather StatementFGFRoseau47 min
Jun 17, 11:41 PM CDTSpecial Weather StatementFGFMarshall, Roseau49 min
Jun 18, 12:32 AM CDTSpecial Weather StatementFGFPennington, Polk, Red Lake58 min
Jun 18, 1:10 AM CDTAreal Flood AdvisoryFGFMarshall, Roseau8 hr
Jun 18, 3:24 AM CDTSpecial Weather StatementFGFPolk51 min
Jun 18, 7:21 AM CDTRiver Flood WarningFGFKittson9 days

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.